Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 

 

Orbifold Riemann-Roch for threefolds with an application to Calabi-Yau geometry


Authors: Anita Buckley and Balázs Szendroi
Journal: J. Algebraic Geom. 14 (2005), 601-622
Published electronically: April 27, 2005
MathSciNet review: 2147356
Full-text PDF

Abstract | References | Additional Information

Abstract: We prove an orbifold Riemann-Roch formula for a polarized complex 3-fold $(X,D)$. As an application, we construct new families of projective Calabi-Yau threefolds.


References [Enhancements On Off] (What's this?)


Additional Information

Anita Buckley
Affiliation: Department of Mathematics, University of Ljubljana, Jadranska 19, Ljubljana 1000, Slovenia
Email: anita.buckley@fmf.uni-lj.si

Balázs Szendroi
Affiliation: Department of Mathematics, Utrecht University, PO. Box 80010, NL-3508 TA Utrecht, The Netherlands
Email: szendroi@math.uu.nl

DOI: https://doi.org/10.1090/S1056-3911-05-00403-0
Received by editor(s): September 9, 2003
Received by editor(s) in revised form: June 13, 2004
Published electronically: April 27, 2005
Additional Notes: We thank the Isaac Newton Institute, Cambridge for hospitality while part of this research was conducted, and the Mathematics Institute of the University of Warwick for supporting the research of A. B. with a Special Research Studentship.

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2016 University Press, Inc.
Comments: jag-query@ams.org
AMS Website